# SDR SWAA960163

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND BS 178 PRESSURE BULKHEAD CRACKED 6 INCHES TO 7 INCHES AT WL 219 AND BL 15.5, O/B RT OF RADAR UNIT.  REPAIRED PER BOEING SRM.
